How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46933
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Why no Doctor can help with the excceive sweating I am

Customer Question

why no Doctor can help with the excceive sweating I am having for the last four years. My hair is socking wet , the beads of sweat run down my face. At present the Doctor has given me anti-depresents which have not helped at all. Some times people say I look like I am having a stroke I am 75 yrs young
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

have you had your thyroid hormone levels checked?

abnormal thyroid hormone levels can cause sweating.

has your doctor talked to you about hormone therapy which can help your sweats?

what antidepressant are you taking?

Customer: replied 1 year ago.
according to resent blood test my thyroid levels are fine my Doctor has not talked about hormone treatment at all The antidepressant is called Fluoxetine which has had no effect at all
Customer: replied 1 year ago.
I have A/F take 15 grams for blood pressure Sotalol and Warfine do have a slow heart beat.
Expert:  Dr. David replied 1 year ago.

what dose of fluoxetine are you taking?

this is called prozac as well

how long have you been taking it?

Customer: replied 1 year ago.
Have been taking it for 1 month 20mg
Expert:  Dr. David replied 1 year ago.

prozac dose of 20mg is still a low dose.

your doctor has the option to increase the dose of prozac to see if it helps

the maximum dose of prozac is 80mg a day which could help your symptoms.

you should talk to your doctor about the option of increasing your dose if you are still having symptoms of sweating and feeling very very hot

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com